# SDR IPXA2016081106911

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 69,647 hours, 14,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Wrong Part
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE REMOTE PRESSURE, PRESS TO TEST INDICATING LIGHT INOPERATIVE.  CHECKED SYSTEM, DOOR PRESSURE FOUND OK, BOTTLE PRESSURE FOUND OK. CHECKED BATTERY ON THE SYSTEM AND REPLACED WITH A CORRECT ONE. TESTED SATISFACTORY IAW AMM 25-61-04/501.
